# SDR SWIA2019080146106

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,042 hours, 35,542 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON CLIMB OUT THE CABIN RATE WAS CLIMBING HIGHER THAN NORMAL DUE TO SINGLE PACK. THE RATE STARTED TO DECREASE AND ACT NORMAL THEN WE RECEIVED A CABIN ALT CAUTION MESSAGE.  WE EXECUTED AN EMERGENCY DESCENT. THE MASKS WERE NOT DEPLOYED. WE COMPLIED WITH THE QRH AND PEFORMED A MANUAL PRESSURIZATION PROCEDURE. FLT 5974.  REMOVED AND REPLACED RT 10TH STAGE PRSOV AND THE RT PACK LOWER DISCHARGE DUCT IN AFT EQUIPMENT BAY IAW AMM. PERFORMED OPS CHECK OF PRESSURIZATION SYSTEM IAW AMM.  ALL OPS AND LEAK CHECKS GOOD.
